PD Dr. Barbara Baumeister

Articles

Preprints

B. Baumeister, C. Haase, B. Nill, A. Paffenholz
Permutation Polytopes of Cyclic Groups,
(2011), 15 pages, submitted.

B. Baumeister Commuting graphs of odd prime order elements in simple groups with A. Stein),
arXiv: 0908.2583, (2010), 21 pages, submitted.

B. Baumeister The universal representation of the 3-local parabolic geometry for M(24) and for the Monster,
with A.A. Ivanov, D.V. Pasechnik).

In Preparation

B. Baumeister, M. Grueninger, B. Muehlherr
Moufang twin trees and right angled buildings,
20 pages.

B. Baumeister, U. Meierfrankenfeld, G. Stroth The big Book of small Modules,
siehe http://www.mth.msu.edu/~meier/Preprints/CGP/BBSM/bbsm.html.

B. Baumeister Bruck loops of 2-power Exponent,
with A. Stein Dez. 2008, 80 pages.

B. Baumeister An algorithm for constructing the abelian permutation polytopes,
with M. Grueninger, A. Paffenholz Draft, 2011, 20 pages.

Erschienene/ angenommene Artikel

B. Baumeister, M. Dyer, C. Stump, P. Wegener
A note on the transitive Hurwitz action on decompositions of parabolic Coxeter elements,
5 pages, accepted at Proc. of the AMS.

B. Baumeister, C. Haase, B. Nill, A. Paffenholz
Polytopes associated to dihedral groups,
Ars Math Contemp., 7, 30-38 (2014).

B. Baumeister, G. Kaplan
c-sections and solvability and large subgroups of finite groups,
Bull. of the Australian Math. Soc., 86, 291-302 (2012).

B. Baumeister, J. de Wiljes
Aperiodic logarithmic signatures,
J. Math. Cryptol., 6, 21-37 (2012).

B. Baumeister
Do finite Bruck loops behave like groups?,
Commentationes Math. Universitatis Carolinae 53, 337-346 (2012).

B. Baumeister, M. Grueninger,
Finite Zassenhaus Moufang sets with root groups of even order,
Commun. Contempt. Math., 13, 915-943 (2011).

B. Baumeister, A. Stein
The finite Bruck loops,
J. Algebra, 330, 206-220 (2011).

B. Baumeister, A. Stein, G. Stroth
On Bruck loops of 2-power-exponent,
J. Algebra, 327, 316-336 (2011).

B. Baumeister, A. Stein
Self-invariant 1-Factorizations of complete graphs and finite Bol Loops of Exponent 2,
Beitraege zur Algebra und zur Geometrie, 51 No. 1, 117-135 2007 (2010).

B. Baumeister, C. Haase, B. Nill, A. Paffenholz
On Permutation Polytopes,
arXiv:0709.1615 Advances in Mathematics. 222, No. 2, 431 - 452 (2009).

B. Baumeister
Constraint Satisfaction Problems, Twisted Subgroups and Transversals,
accepted at the International Symmetry Conference, Edinburgh 2007.

B. Baumeister
A method of Bender applied to groups of J3-type,
to appear in Journal of Group Theory 11 No. 6, 779 - 797 (2008).

B. Baumeister
A geometry for groups of J3-type,
Archiv der Mathematik, 88 Nr. 6, 491 - 499 (2007).

B. Baumeister
Regular subgroups of primitive permutation groups,
J. Algebra 310, 569 - 618 (2007).

B. Baumeister
Regular subgroups of primitive permutation groups of unitary type,
Bull. Belg. Math. Soc 12, 1 - 17 (2005).

B. Baumeister
On groups with subgroups of prime power index,
J. London Math. Soc. (2) 62, 407 - 422 (2000).

B. Baumeister, A.A. Ivanov and D.V. Pasechnik
A characterization of the Petersen-type geometry of the McLaughlin group,
Math. Proc. Camb. Phil. Soc., 128, 21 - 44 (2000).

B. Baumeister
On flag-transitive c.c * geometries admitting a duality,
Bull. Belg. Math. Soc. 6, 443 - 454 (1999).

B. Baumeister
A characterization of the finite soluble groups,
Archiv der Mathematik 72, 167 - 176 (1999).

B. Baumeister and A. Pasini
Erratum: On C2.L-geometries,
Geom. Dedic. 75, No. 2, 217 (1999).

B. Baumeister, F. Buekenhout
On the classification of flag-transitive c.c *-geometries,
Geom. Dedic. 75, No. 1, 1 - 18 (1999).

B. Baumeister, G. Stroth
The non-canonical gluings of two affine spaces,
in: Trends in Mathematics, A. Pasini ed., 9 - 28 (1998).

B. Baumeister and A. Pasini
On C2.L-geometries,
Geom. Dedic. 71, 33 - 59 (1998).

B. Baumeister
Factorizations of primitive permutation groups,
J. Algebra 194, 631 - 653 (1997).

B. Baumeister
A computer free construction of the third group of Janko,
J. Algebra, 192, 780 - 809 (1997).

B. Baumeister and D.V. Pasechnik
The universal covers of certain semibiplanes,
Europ. J. Combin., 18, 491 - 496 (1997).

B. Baumeister and A. Pasini
On flat flag-transitive c.c *-geometries,
J. Algebraic Combin. 6, 5 - 26 (1997).

B. Baumeister, T. Meixner and A. Pasini
GF(2)-expansions,
Geom. Dedic. 67, 163 - 1997 (1997).

B. Baumeister and D.V. Pasechnik
The universal covers of the sporadic semibiplanes,
Europ. J. Combin. 17, 595 - 604 (1996).

B. Baumeister, A. Del Fra, T. Meixner and A. Pasini
Flag-transitive c.Af *-geometries,
Contributions to Algebra and Geom. 37, 231 - 258 (1996).

B. Baumeister
Two new sporadic semibiplanes related to M22,
Europ. J. of Combin. 15, 325 - 336 (1994).

B. Baumeister
On flag-transitive c.c *-geometries Groups, difference sets, and the Monster,
Proceedings of the Ohio State Conference (May 1993), K.T. Arasu et al., 3 - 23.

Theses

Manuskript

B. Baumeister A characterization of the third group of Janko,
(Großteil meiner Doktorarbeit).

Schriften

B. Baumeister Factorizations of groups and Permutation groups,
Habilitation thesis, MLU Halle, 2004

B. Baumeister Dual extended quadrangles - a characterization of the third group of Janko,
PhD-thesis, FU Berlin 1996

© Copyright 2019 - Design: David Baumeister